Results on the existence and controllability of fractional integro-differential system of order 1 < r < 2 via measure of noncompactness
By M. Mohan Raja, V. Vijayakumar, R. Udhayakumar. 2020
78 citations recorded by the source corpus.
Abstract This manuscript is mainly focusing on the existence and controllability of fractional integro-differential system of order 1
Subfields: Applied Mathematics, Geometry and Topology, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/cea4cc2c432982fd3915bfcaa55e60f4f54c8781
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- S. K. Panda
- Kishor D. Kucche
- W. Kavitha Williams
- M. Mohan Raja
In Geometry and Topology
In Modeling and Simulation
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- S. K. Panda
- Kishor D. Kucche
- W. Kavitha Williams
- M. Mohan Raja
Citations in the corpus
- New discussion on approximate controllability results for fractional Sobolev type Volterra‐Fredholm integro‐differential systems of order 1 < r < 2 (2021, background): “The studies about existence and controllability related to fractional evolution system of order 1 𝛼 2 attracted many researchers and one can review the articles [10, 17, 25–33].”
- Existence and controllability of nonlocal mixed Volterra‐Fredholm type fractional delay integro‐differential equations of order 1 < r < 2 (2020, background): “A broad list of the distributions related with discussion on the existence and controllability can be discovered in [7, 19–26, 29–31, 33–36, 39, 41, 44, 45, 48, 52–59].”